Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Nodule cyst on thyroid. Fluctuating blood pressure, hot flashes and weight gain. Taking neurotin and topiramate. Medications caused the cyst?

ct scan revealed nodule cyst on left thyroid . Did not know it was there but put 2x2 together with up aqnd down blood pressure readings, some hot flashes, weight gain . I have been taking neurotin 1800mg daily for 3 years after an injury. Plus I take topiramate 100mg for muscle seizures. Could neurotin have anyting to do with the cyst on thyroid?
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM
Thanks for posting your query in HCM.Neurontin (gabapentin) is an anti-epileptic medication, also called an anticonvulsant. It is mainly used in the treatment of seizures both in adults and children.

It is nothing to do with the thyroid cyst that you are having.Cyst in the thyroid may be due to various hormonal reasons.

Hope you are happy with the answer.

Thank you
Answered: Tue, 28 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor